RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 2, Pages 50–57 (Mi timm222)  

This article is cited in 5 scientific papers (total in 5 papers)

Finitary automorphisms of groups

V. V. Belyaev, D. A. Shved

Moscow Institute of Physics and Technology

Abstract: A new notion of a finitary automorphism of a group is introduced and the structure of the group of finitary automorphisms of an arbitrary group is investigated.

Keywords: finitary automorphisms of groups, locally finite groups, groups of finitary linear transformations, $FC$-groups

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 267, suppl. 1, S49–S56

Bibliographic databases:

UDC: 512.54
Received: 31.12.2008

Citation: V. V. Belyaev, D. A. Shved, “Finitary automorphisms of groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 2, 2009, 50–57; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S49–S56

Citation in format AMSBIB
\Bibitem{BelShv09}
\by V.~V.~Belyaev, D.~A.~Shved
\paper Finitary automorphisms of groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 2
\pages 50--57
\mathnet{http://mi.mathnet.ru/timm222}
\elib{http://elibrary.ru/item.asp?id=12878768}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 267
\issue , suppl. 1
\pages S49--S56
\crossref{https://doi.org/10.1134/S0081543809070050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274041900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952313143}


Linking options:
  • http://mi.mathnet.ru/eng/timm222
  • http://mi.mathnet.ru/eng/timm/v15/i2/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belyaev, D. A. Shved, “Groups of Outer Finitary Automorphisms”, Math. Notes, 89:4 (2011), 596–597  mathnet  crossref  crossref  mathscinet  isi
    2. D. A. Shved, “Finitarnye avtomorfizmy poluprostykh grupp”, Tr. IMM UrO RAN, 17, no. 4, 2011, 312–315  mathnet  elib
    3. Dardano U., Rinauro S., “A Group of Generalized Finitary Automorphisms of An Abelian Group”, J. Group Theory, 20:2 (2017), 347–369  crossref  mathscinet  zmath  isi  scopus
    4. Shved D., “On the Structure of Groups of Virtually Trivial Automorphisms”, Commun. Algebr., 45:5 (2017), 1842–1852  crossref  mathscinet  zmath  isi  scopus
    5. Dardano U., Dikranjan D., Rinauro S., “Inertial Properties in Groups”, Int. J. Group Theory, 7:3, 3 (2018), 17–62  crossref  mathscinet  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:273
    Full text:105
    References:44
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020